MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Saudi medical journal · 2009

Diaphragm disease of the jejunum.

Al-Hadithi Raji H, Alorjani Mohammed S, Al-Bashir Samir M, Matalka Ismail I

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Non-steroidal anti-inflammatory drugs (NSAIDs) are associated with the development of diaphragm disease. We report a 73-year-old male patient with this condition who had used NSAIDs for 2 years. He presented with general weakness, syncopal attacks, and a short history of melena. At laparotomy, multiple areas of constricted bowel were found in the resected proximal jejunum. Gross and microscopic examination confirmed diaphragm disease. The relevant literature is reviewed.

Для цитирования: Al-Hadithi Raji H, Alorjani Mohammed S, Al-Bashir Samir M, Matalka Ismail I. Diaphragm disease of the jejunum.. Saudi medical journal. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.